# SDR R3WA202112300007

- Difficulty date: December 24, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N676TX
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 13,278 hours, 10,537 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connecting Rod
- Condition: Binding
- Location: Te Flaps
- Part time: 13,278 hours, 10,537 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL APPROACH & LANDING TO KLEX (ABOUT 10-15NM FROM THE RUNWAY / ILS RUNWAY 22 APPROACH), FLAPS 7 WAS SELECTED. THEN GEAR DOWN WAS SELECTED. IMMEDIATELY, THE STAB MISCOMPARE ANNUNCIATOR ILLUMINATED, THE FLAPS DID NOT EXTEND NORMALLY, AND THE GEAR UNLOCKED...BUT DID NOT EXTEND. THE CE560XL CHECKLIST, PAGE Q1 WAS REFERRED TO. THE PROCEDURE WAS COMPLETED TO THE LETTER OF THE CHECKLIST WHICH LED TO THE GEAR BEING DOWN & LOCKED AND THE FLAPS EXTENDING NORMALLY. MAINTENANCE FOUND THAT THE RIGHT OUTBOARD FLAP WAS BINDING IN TRACK WHICH WAS CAUSING THE HYDRAULIC SYSTEM TO REMAIN ON. WHEN LANDING GEAR WAS SELECTED THE HYDRAULIC SYSTEM COULD NOT ACCOMMODATE BOTH SYSTEMS. FLAP CONNECTING RODS WERE ADJUSTED. AIRCRAFT WAS RECENTLY PAINTED. SURMISE THAT THE FLAPS WERE INSTALLED AND CONNECTING RODS WERE SLIGHTLY OUT OF ADJUSTMENT WHEN FLAPS WERE REINSTALLED.
